# SDR HEEA062747

- Difficulty date: July 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N40466
- Make and model: Snias AS350B2
- Aircraft serial: 3004
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: P94B12209
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL PUMP NOT MAKING PRESSURE.   REF:  MA NR R020528.
